Invariant Measure of Approximating Method for Stochastic Functional Differential Equation
Shaobo Zhou
Communications on Applied Mathematics and Computation ›› 2026, Vol. 8 ›› Issue (5) : 1653 -1673.
This paper establishes the sufficient criteria for the stability in distribution of numerical solutions for the stochastic functional differential equation (SFDE) with infinite delay. We first check the mean-square boundedness and convergence of numerical solutions from different initial data and prove the existence of the invariant measure of the approximate segment process under suitable conditions. Then, we show that the numerical stationary distribution converges to the stationary distribution of the underlying solution.
Stationary distribution / Infinite delay / Stochastic functional differential equation (SFDE) / 34F05 / 34E10 / 37L55 / 70K65
| [1] |
|
| [2] |
|
| [3] |
|
| [4] |
|
| [5] |
|
| [6] |
|
| [7] |
|
| [8] |
|
| [9] |
|
| [10] |
Li, X., Mao, X., Song, G.: Explicit approximation of invariant measure for stochastic delay differential equations with the nonlinear diffusion term. J. Theor. Probab. 37(2), 1850–1881 (2024) |
| [11] |
|
| [12] |
|
| [13] |
|
| [14] |
|
| [15] |
Mei, H., Yin, G., Wu, F.: Properties of stochastic integro-differential equations with infinite delay: regularity, ergodicity, weak sense Fokker-Planck equations. Stochas. Process. Appl. 126(10), 3102–3123 (2016) |
| [16] |
|
| [17] |
|
| [18] |
Shi, B., Wang, Y., Mao, X., Wu, F.: Approximation of invariant measures of a class of backward Euler-Maruyama scheme for stochastic functional differential equations. J. Differ. Equ. 389, 415–456 (2024) |
| [19] |
|
| [20] |
Wang, F., Yuan, C.: Harnack inequalities for functional SDEs with multiplicative noise and applications. Stochas. Process. Appl. 2692–2710 (2011) |
| [21] |
|
| [22] |
|
| [23] |
|
| [24] |
|
| [25] |
|
| [26] |
Yuan, C., Mao, X.: Stationary distributions of Euler-Maruyama-type stochastic difference equations with Markovian switching and their convergence. J. Differ. Equ. Appl. 11(1), 29–48 (2005) |
| [27] |
|
| [28] |
|
Shanghai University
/
| 〈 |
|
〉 |